Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 28, 2015, 3:03 PM MDT for 6 counties in Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 3:03 PM MDT (21:03 UTC)
- Expired
- Jun 28, 2015, 3:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Huerfano County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2174 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS55 KPUB 282103
SVRPUB
COC003-021-023-055-105-109-282145-
/O.NEW.KPUB.SV.W.0178.150628T2103Z-150628T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
WEST CENTRAL HUERFANO COUNTY IN SOUTHEASTERN COLORADO...
SOUTHEASTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO...
WESTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...
SOUTHEASTERN SAGUACHE COUNTY IN CENTRAL COLORADO...
ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO...
* UNTIL 345 PM MDT
* AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN LUIS
LAKE...OR 9 MILES NORTHEAST OF ALAMOSA...MOVING SOUTHWEST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALAMOSA...SANFORD...LA JARA...BLANCA...SAN LUIS LAKE...MOSCA...
ALAMOSA EAST...MESITA...SAN ACACIO...GREAT SAND DUNES...FORT
GARLAND...BOUNTIFUL AND BLANCA PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3789 10566 3780 10533 3706 10554 3738 10629
TIME...MOT...LOC 2102Z 040DEG 18KT 3758 10575
HAIL...1.00IN
WIND...60MPH
$$
HODANISH3 follow-up statements
038
WWUS55 KPUB 282115
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SUN JUN 28 2015
COC055-282125-
/O.CAN.KPUB.SV.W.0178.000000T0000Z-150628T2145Z/
HUERFANO CO-
315 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HUERFANO COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3781 10576 3774 10549 3709 10557 3738 10629
TIME...MOT...LOC 2115Z 032DEG 19KT 3753 10579
$$
COC003-021-023-105-109-282145-
/O.CON.KPUB.SV.W.0178.000000T0000Z-150628T2145Z/
CONEJOS CO-RIO GRANDE CO-COSTILLA CO-SAGUACHE CO-ALAMOSA CO-
315 PM MDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN CONEJOS...SOUTHEASTERN RIO GRANDE...WESTERN
COSTILLA...SOUTHERN SAGUACHE AND ALAMOSA COUNTIES...
AT 315 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALAMOSA
EAST...OR NEAR ALAMOSA...MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALAMOSA...SANFORD...LA JARA...BLANCA...SAN LUIS LAKE...MOSCA...
ALAMOSA EAST...SAN ACACIO AND GREAT SAND DUNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3781 10576 3774 10549 3709 10557 3738 10629
TIME...MOT...LOC 2115Z 032DEG 19KT 3753 10579
HAIL...1.00IN
WIND...60MPH
$$
HODANISH062
WWUS55 KPUB 282132
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT SUN JUN 28 2015
COC109-282142-
/O.CAN.KPUB.SV.W.0178.000000T0000Z-150628T2145Z/
SAGUACHE CO-
332 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SAGUACHE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3771 10580 3757 10555 3715 10572 3716 10573
3739 10614
TIME...MOT...LOC 2132Z 045DEG 19KT 3751 10581
$$
COC003-021-023-105-282145-
/O.CON.KPUB.SV.W.0178.000000T0000Z-150628T2145Z/
CONEJOS CO-RIO GRANDE CO-COSTILLA CO-ALAMOSA CO-
332 PM MDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN CONEJOS...SOUTHEASTERN RIO GRANDE...WEST CENTRAL
COSTILLA AND ALAMOSA COUNTIES...
AT 332 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALAMOSA
EAST...OR NEAR ALAMOSA...MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALAMOSA...SANFORD AND ALAMOSA EAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10580 3757 10555 3715 10572 3716 10573
3739 10614
TIME...MOT...LOC 2132Z 045DEG 19KT 3751 10581
HAIL...<.75IN
WIND...60MPH
$$
HODANISH974
WWUS55 KPUB 282137
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT SUN JUN 28 2015
COC003-021-023-105-282146-
/O.EXP.KPUB.SV.W.0178.000000T0000Z-150628T2145Z/
CONEJOS CO-RIO GRANDE CO-COSTILLA CO-ALAMOSA CO-
337 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONEJOS...
SOUTHEASTERN RIO GRANDE...WEST CENTRAL COSTILLA AND ALAMOSA COUNTIES
WILL EXPIRE AT 345 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
TO 45 MPH WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3771 10580 3757 10555 3715 10572 3716 10573
3739 10614
TIME...MOT...LOC 2135Z 040DEG 18KT 3751 10581
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:57 AM MDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 28, 10:57 AM MDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1057 AM MDT SUN JUN 28 2015 .UPDATE... ISSUED AT 843 AM MDT SUN JUN 28 2015 HAVE TWEAKED POPS UP A BIT ALONG THE GREATER I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. LATEST HRRR...RAP AND NAM SHOWING A BIT MORE ACTIVITY ALONG AND JUST EAST OF THE INTERSTATE DURING THIS AFOREMENTIONED TIME PERIOD. IF HI-RES GUIDANCE CONTINUES TO SHOW THIS ACTIVITY IN LATER RUNS...WILL HAVE TO TWEAK POPS UP HIGHER. \/HODANISH && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM MDT SUN JUN 28 2015 CURRENTLY... SAT IMAGERY SHOWS AN AREA OF CIRRUS CLOUDS MOVING THROUGH THE CWA ASSOCIATED WITH A WEAK UPPER LEVEL DISTURBANCE. OTHERWISE CALM CONDITIONS THROUGHOUT THE AREA WITH DEW POINTS RUNNING SLIGHTLY DRIER THAN YESTERDAY MORNING. TODAY... THE RIDGE CURRENTLY CENTERED OVER UTAH IS EXPECTED TO REMAIN IN PLACE TODAY AND TONIGHT...MAINTAINING A PERIOD MTN TSTMS WITH HOT AND DRY WEATHER FOR THE PLAINS. LATEST MODEL GUIDANCE THIS MORNING SHOWS AN EMBEDDED SHORTWAVE FEATURE DROPPING INTO CENTRAL COLORADO BETWEEN 18-21Z. THIS SHORTWAVE FEATURE WILL HELP DRIVE THE DEVELOPMENT OF TSTMS OVER THE PIKES PEAK MASSIF AND CENTRAL MOUNTAINS. NAM GUIDANCE SUGGESTS AROUND 500-1000J OF CAPE WITH MARGINAL SHEAR IN THE 20-25 KNOT RANGE. STORMS SHOULD REMAIN ON THE WEAKER SIDE...BUT CANNOT RULE OUT AN ISOLATED STRONGER STORM. HIGH BASED CONVECTION IS EXPECTED TODAY...WITH FORECAST SOUNDINGS INDICATING LCLS AROUND 8 KFT AGL. MAIN CONCERN WITH TSTMS WILL BE BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS. STEERING WINDS WILL REMAIN OUT OF THE NORTH...KEEPING MOST CONVECTION CONFINED TO THE MTN AREAS. EL PASO COUNTY MAY SEE A FEW TSTMS EARLY THIS AFTERNOON AS THE SHORTWAVE FEATURE MOVES OVERHEAD...BUT MOST PRECIPITATION WILL LIKELY NOT REACH THE GROUND DUE TO HIGH BASES. TONIGHT... AFTER 00Z THE MAIN FOCUS WILL SHIFT TOWARDS THE SRN MTNS...WHERE TSTMS WILL STILL LINGER...MAINLY OVER THE HIGHER TERRAIN. HOWEVER...CONVECTION WILL QUICKLY DIE OFF IN THE EVENING AS RADIATIVE PROCESSES BECOME DOMINATE AND THE SHORTWAVE FEATURE EXITS THE REGION. SKIES WILL SLOWLY CLEAR OUT OVERNIGHT...BEFORE ANOTHER ROUND OF MTN TSTMS BEGIN TOMORROW. -AL .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 330 AM MDT SUN JUN 28 2015 WESTERN UPPER RIDGE FLATTENS AND EXPANDS SLIGHTLY EASTWARD MON/TUE...LEADING TO A DOWNTURN IN CONVECTION ACROSS THE AREA AS HEIGHTS AND MID/UPPER LEVEL TEMPERATURES RISE. WILL STILL KEEP SOME LOW POPS IN PLACE OVER THE MOUNTAINS AS MODEST AMOUNT OF LOW LEVEL MOISTURE WILL REMAIN IN PLACE...WITH UNFAVORABLE N-NE STEERING CURRENTS KEEPING MOST STORMS WEST OF I-25. MAX TEMPS MON SHOULD RUN SLIGHTLY LOWER THAN SUN OVER THE EASTERN MOUNTAINS AND PLAINS AS COOLER AIR FILTERS SOUTH FOLLOWING LATE SUN WEAK FRONTAL PASSAGE...WHILE MOUNTAINS/VALLEYS REMAIN GENERALLY UNCHANGED. ON TUE...TEMPS WILL REBOUND OVER THE PLAINS...AND A FEW SPOTS ACROSS THE LOWER ARKANSAS VALLEY WILL CREEP UPWARD TOWARD THE 100F MARK. UPPER RIDGE THEN SHIFTS WESTWARD BEGINNING WED...AS SERIES OF SHORT WAVES DEEPENS THE UPPER TROUGH OVER THE MIDWEST. FIRST WAVE WILL PUSH A COLD FRONT THROUGH THE REGION WED...THOUGH FRONT MAY BE LATE ENOUGH IN THE DAY TO ALLOW FOR ONE MORE AFTERNOON OF RATHER HOT TEMPS ON THE PLAINS...ESPECIALLY SOUTH OF THE ARKANSAS RIVER. AS POST FRONTAL UPSLOPE DEEPENS...EXPECT AN INCREASE IN CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS WED AFTERNOON/EVENING...WHILE AREAS FARTHER WEST SEE A CONTINUATION OF AT LEAST ISOLATED STORMS. FROM THU INTO THE WEEKEND...NORTHWEST FLOW ALOFT WILL PERSIST...WHILE LOW LEVEL E-SE FLOW CONTINUES BRING MOISTURE WESTWARD INTO CO. PATTERN WILL BRING DAILY CHANCES FOR THUNDERSTORMS TO MOST OF THE REGION...FAVORING THE EASTERN MOUNTAINS AND PLAINS WHERE LOW LEVEL MOISTURE WILL BE MOST PLENTIFUL. TEMPERATURES WILL FALL BACK TO BELOW AVERAGE READINGS THU AS HEIGHTS FALL AND COOLER AIR PUSHES SOUTH...WITH NEAR TO SLIGHTLY BELOW AVERAGE READINGS THEN CONTINUING INTO THE HOLIDAY WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1051 AM MDT SUN JUN 28 2015 WE MAY SEE SOME STRONG GUSTY DOWNBURST WINDS OCCUR AT KCOS AND KPUB TODAY AS HI RES SIMULATIONS ARE INSISTING ON A BAND OF TSRA TO DEVELOP LATE THIS AFTERNOON AND EARLY EVENING OVER THE PALMER DVD AND THEN MOVE SOUTH. WILL ACCOUNT FOR THIS THREAT IN THE 18Z TAF ISSUANCE. OTHERWISE EXPECT VFR CONDITIONS NEXT 24H AT KCOS...KPUB AND KALS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jun 28, 11:03 AM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1103 AM MDT SUN JUN 28 2015 COZ058>089-093>099-291715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1103 AM MDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND VALLEYS TODAY WHILE A BAND OF SHOWERS AND STORMS WILL AFFECT THE PLAINS LATER THIS AFTERNOON AND EARLY EVENING. THE STORMS IN THE MOUNTAINS WILL PRODUCE GUSTY WINDS TO 45 MPH AND HAIL UP TO THE SIZE OF NICKELS. HOWEVER...ONE OR TWO OF THE STORMS IN THE MOUNTAINS COULD BE MARGINALLY SEVERE...AND PRODUCE HAIL UP TO THE SIZE OF QUARTERS. OVER THE PLAINS...STRONG DOWNBURST WINDS WILL BE POSSIBLE FROM LATE THIS AFTERNOON AND EVENING. HIGH RESOLUTION GUIDANCE INDICATES THE STORMS WILL DEVELOP OVER THE PALMER DIVIDE LATER THIS AFTERNOON AND MOVE SOUTHEAST OVER MOST OF THE PLAINS THIS EVENING. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS TO 60 TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS ALONG AND WEST OF INTERSTATE 25 MONDAY AND TUESDAY...THEN THE ENTIRE AREA FROM WEDNESDAY INTO SATURDAY. THE PRIMARY THREATS WITH STORMS WILL BE CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE ENTIRE REGION. 34/34
In the hours before
Special weather statement, Jun 28, 1:39 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 139 PM MDT SUN JUN 28 2015 COZ072-073-076>078-282045- WET MOUNTAIN VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 139 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER... NORTHEASTERN SAGUACHE AND SOUTHWESTERN FREMONT COUNTIES UNTIL 245 PM MDT... AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOWARD...OR 54 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOWARD...COTOPAXI...TEXAS CREEK...COALDALE AND HILLSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3851 10586 3854 10560 3828 10551 3824 10585 TIME...MOT...LOC 1939Z 351DEG 10KT 3848 10573 MOORE
Special weather statement, Jun 28, 1:51 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 151 PM MDT SUN JUN 28 2015 COZ081-082-084-085-282030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 151 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 230 PM MDT... AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANITOU SPRINGS...OR NEAR COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS PRODUCING LOCALLY HEAVY RAIN OVER THE WALDO BURN SCAR. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...PETERSON AFB...STRATMOOR...CASCADE...CHIPITA PARK...CIMARRON HILLS...FORT CARSON AND SECURITY-WIDEFIELD. LAT...LON 3890 10505 3901 10486 3881 10462 3869 10490 TIME...MOT...LOC 1951Z 325DEG 24KT 3890 10491 HODANISH
Special weather statement, Jun 28, 2:06 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 206 PM MDT SUN JUN 28 2015 COZ081-083-085-086-282045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 206 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO... SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND EASTERN FREMONT COUNTIES UNTIL 245 PM MDT... AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT CARSON...OR 10 MILES SOUTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FOUNTAIN...PETERSON AFB...STRATMOOR...FORT CARSON...SECURITY-WIDEFIELD...SECURITY...MIDWAY AND CIMARRON HILLS. LAT...LON 3861 10499 3894 10484 3866 10447 3843 10478 TIME...MOT...LOC 2006Z 322DEG 18KT 3868 10481 HODANISH
Special weather statement, Jun 28, 2:29 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT SUN JUN 28 2015 COZ069-072-073-282130- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 229 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUSTER AND SOUTHEASTERN SAGUACHE COUNTIES UNTIL 330 PM MDT... AT 229 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRESTONE...OR 40 MILES NORTH OF ALAMOSA...MOVING SOUTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTONE...GREAT SAND DUNES AND CRESTONE PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3811 10585 3812 10562 3779 10553 3777 10587 TIME...MOT...LOC 2029Z 355DEG 13KT 3804 10573 MOORE
Special weather statement, Jun 28, 2:40 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 240 PM MDT SUN JUN 28 2015 COZ085-086-282130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 240 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO AND SOUTHEASTERN EL PASO COUNTIES UNTIL 330 PM MDT... AT 239 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HANOVER...OR 23 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THIS STORM WAS PRODUCING GUSTY WINDS WHICH WILL AFFECT LARGE AREAS OF SOUTHERN EL PASO COUNTY AND NORTHERN PUEBLO COUNTY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN PUEBLO...FOUNTAIN...PUEBLO WEST...HANOVER...SCHRIEVER AFB...PINON AND MIDWAY. LAT...LON 3844 10490 3881 10454 3866 10412 3826 10461 TIME...MOT...LOC 2039Z 293DEG 25KT 3863 10446 HODANISH
Special weather statement, Jun 28, 3:00 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT SUN JUN 28 2015 COZ072-073-077>080-282145- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 300 PM MDT SUN JUN 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...CENTRAL CUSTER...SOUTHEASTERN SAGUACHE AND SOUTHERN FREMONT COUNTIES UNTIL 345 PM MDT... AT 259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF TEXAS CREEK...OR 44 MILES WEST OF PUEBLO...MOVING SOUTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN HUERFANO...CENTRAL CUSTER...SOUTHEASTERN SAGUACHE AND SOUTHERN FREMONT COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ROSITA... WESTCLIFFE AND SILVER CLIFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3824 10560 3829 10535 3799 10517 3788 10547 TIME...MOT...LOC 2059Z 344DEG 13KT 3820 10544 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:34 PM MDT | Special Weather Statement | PUB | Alamosa | 26 min |
| Jun 27, 6:56 PM MDT | Special Weather Statement | PUB | Chaffee | 49 min |
| Jun 27, 7:26 PM MDT | Areal Flood Advisory | PUB | Chaffee | 2 hr |
| Jun 27, 8:07 PM MDT | Special Weather Statement | PUB | Rio Grande | 38 min |
| Jun 28, 8:06 AM MDT | River Flood Warning | PUB | Otero | 70 hr |
| Jun 28, 1:00 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jun 28, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 36 min |
| Jun 28, 1:18 PM MDT | Special Weather Statement | PUB | Chaffee | 57 min |
| Jun 28, 1:39 PM MDT | Special Weather Statement | PUB | Fremont | 66 min |
| Jun 28, 1:51 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 28, 1:55 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 28, 2:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 28, 2:29 PM MDT | Special Weather Statement | PUB | Custer | 61 min |
| Jun 28, 2:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jun 28, 3:00 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 28, 3:09 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 28, 3:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 28, 4:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 28, 4:49 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 116 min |
| Jun 28, 5:04 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 116 min |
| Jun 28, 5:33 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jun 28, 5:45 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.